# SDR COMA0860206

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 13,384 hours, 11,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 02182H9344
- Condition: Failed
- Location: Cockpit
- Part time: 13,384 hours, 11,666 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5664 - F/O'S WINDSHIELD SHATTERED COMPLETELY EN ROUTE TO SAV.  AIRCRAFT LANDED SAFELY IN SAV.  REMOVED AND REPLACED F/O'S WINDSHIELD.
